Generic Diovan is taken for 3 days now. suddenly felt tired all the time, is this normal?

taken Generic Diovan now for 3 days. suddenly felt tired all the time, is this normal? only serious answers please Best Answer (s):. JP answer ...


taken Generic Diovan now for 3 days. suddenly felt tired all the time, is this normal?
only serious answers please Best Answer (s):.

JP answer
Diovan can tend to make you feel tired first. Try on, it usually goes in 2wks. If not, have you change your Dr to anything else.

Reply Gonzail Flip I would not say that it is normal, but common for people who take Diovan generic brand or Diovan. Diovan has been extensively studied in clinical trials, has been evaluated with thousands of people around the world while taking this medication. Side effects are always documented and compared to side effects in these studies, which do not occur in a similar group of people taking the drug. Based on these studies, the most common Diovan most common side effects in humans are seen are: dizziness, cough, fatigue and stomach pain

.

Leave a Reply